×

On the Ulam stability of mixed type mappings on restricted domains. (English) Zbl 1021.39015

The author investigates the stability of several functional equations characterizing additive and quadratic mappings on unrestricted but also restricted domains.
Reviewer: J.Schwaiger (Graz)

MSC:

39B82 Stability, separation, extension, and related topics for functional equations
39B52 Functional equations for functions with more general domains and/or ranges
47H99 Nonlinear operators and their properties
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aczél, J., Lectures on Functional Equations and Their Applications (1966), Academic Press: Academic Press New York/London · Zbl 0139.09301
[2] Borelli, C.; Forti, G. L., On a general Hyers-Ulam stability result, Internat. J. Math. Sci., 18, 229-236 (1995) · Zbl 0826.39009
[3] Bourgin, D. G., Classes of transformations and bordering transformations, Bull. Amer. Math. Soc., 57, 223-237 (1951) · Zbl 0043.32902
[4] Cholewa, P. W., Remarks on the stability of functional equations, Aequationes Math., 27, 76-86 (1984) · Zbl 0549.39006
[5] Czerwik, St., On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg, 62, 59-64 (1992) · Zbl 0779.39003
[6] Drljević, H., On the stability of the functional quadratic on \(A\)-orthogonal vectors, Publ. Inst. Math. (Beograd) (N.S.), 36, 111-118 (1984) · Zbl 0598.65029
[7] Fenyö, I., Osservazioni su alcuni teoremi di D.H. Hyers, Istit. Lombardo Accad. Sci. Lett. Rend. A, 114, 235-242 (1982) · Zbl 0513.39008
[8] Fenyö, I., On an inequality of P.W. Cholewa, (General Inequalities, Vol. 5. General Inequalities, Vol. 5, Internat. Schriftenreiche Numer. Math., 80 (1987), Birkhäuser: Birkhäuser Basel/Boston), 277-280
[9] Forti, G. L., Hyers-Ulam stability of functional equations in several variables, Aequationes Math., 50, 143-190 (1995) · Zbl 0836.39007
[10] Gajda, Z.; Ger, R., Subadditive multifunctions and Hyers-Ulam stability, (General Inequalities, Vol. 5. General Inequalities, Vol. 5, Internat. Schriftenreiche Numer. Math., 80 (1987), Birkhäuser: Birkhäuser Basel/Boston) · Zbl 0639.39014
[11] Gavruta, P., An answer to a question of John M. Rassias concerning the stability of Cauchy equation, (Advances in Equations and Inequalities. Advances in Equations and Inequalities, Hadronic Math. Series (1999)), 67-71
[12] Gruber, P. M., Stability of isometries, Trans. Amer. Math. Soc., 245, 263-277 (1978) · Zbl 0393.41020
[13] Hyers, D. H., The stability of homomorphisms and related topics, (Global Analysis—Analysis on Manifolds. Global Analysis—Analysis on Manifolds, Teubner—Texte zur Mathematik, 57 (1983)), 140-153 · Zbl 0061.26403
[14] Jung, S. M., On the Hyers-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl., 222, 126-137 (1998) · Zbl 0928.39013
[15] Kannappan, Pl., Quadratic functional equation and inner product spaces, Results Math., 27, 368-372 (1995) · Zbl 0836.39006
[16] Rassias, J. M., On approximation of approximately linear mappings by linear mappings, J. Funct. Anal., 46, 126-130 (1982) · Zbl 0482.47033
[17] Rassias, J. M., On approximation of approximately linear mappings by linear mappings, Bull. Sci. Math., 108, 445-446 (1984) · Zbl 0599.47106
[18] Rassias, J. M., Solution of a problem of Ulam, J. Approx. Theory, 57, 268-273 (1989) · Zbl 0672.41027
[19] Rassias, J. M., On the stability of the general Euler-Lagrange functional equation, Demonstratio Math., 29, 755-766 (1996) · Zbl 0884.47040
[20] Rassias, J. M., Solution of the Ulam stability problem for Euler-Lagrange quadratic mappings, J. Math. Anal. Appl., 220, 613-639 (1998) · Zbl 0928.39014
[21] Rassias, Th. M., On the stability of linear mappings in Banach spaces, Proc. Amer. Math. Soc., 72, 297-300 (1978) · Zbl 0398.47040
[22] Skof, F., Sull’, approssimazione delle applicazioni localmente \(δ\)-additive, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur., 117, 377-389 (1983)
[23] Ulam, S. M., A Collection of Mathematical Problems (1968), Interscience Publishers: Interscience Publishers New York, p. 63 · Zbl 0086.24101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.